# SDR AALA202009109008

- Difficulty date: September 8, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 20,234 hours, 5,710 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 60061200510
- Condition: Inoperative
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB, CONTINUOUS AND INTERMITTENT FAULT INDICATION FOR DOOR AFT CARGO AND AFT CARGO HEAT. FLIGHT AIR INTERRUPTED AND RETURNED TO DFW. REPLACED AFT CARGO DOOR HANDLE PROXIMITY SWITCH SENSOR (AALA202009109004) WITH NEW IAW AMM 52-71-12, OPS CHECK GOOD. ALSO REPLACED AFT CARGO TEMPERATURE SENSOR (AALA202009109008) WITH NEW IAW AMM 21-43-15, OPS CHECK GOOD.
